MathSciNet Relay Station
MathSciNet bibliographic data
MR2932167 14C05 (14J50 32J15 32M05)
Boissière, Samuel Automorphismes naturels de l'espace de Douady de points sur une surface. (French) [Natural automorphisms of the Douady space of points on a surface] Canad. J. Math. 64 (2012), no. 1, 3–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement